Repositorio de producción científica de la Universidad de Sevilla

On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem

 

Búsqueda avanzada
 
Opened Access On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem
Citas

Estadísticas
Icon
Exportar a
Autor: Delgado Delgado, Manuel
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2004-06
Publicado en: Proceedings of the American Mathematical Society, 132(6), 1721-1728
Tipo de documento: Artículo
Resumen: This paper concerns with the existence, uniqueness and/or multiplicity, and stability of positive solutions of an indefinite weight elliptic problem with concave or convex nonlinearity. We use mainly bifurcation method to obtain our results.
Cita: Delgado Delgado, M. y Suárez Fernández, A. (2004). On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proceedings of the American Mathematical Society, 132 (6), 1721-1728.
Tamaño: 176.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/40211

DOI: 10.1090/S0002-9939-04-07233-8

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones